MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Customer also stated results have been high but is more concerned with results being erratic.Customer stated that he took medication sometimes because of the results he was getting.The customer is concerned with test results from fasting back to back blood tests of 48 and 131 mg/dl.The customer's expected fasting blood glucose test result is 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (customer is not concerned with fasting results of 48 and 64 mg/dl being low): (b)(6).Customer is concerned with the 48 mg/dl and then 131 mg/dl reading within 15 minutes.Customer says that since the hurricane his readings have been astronomically higher.Customer was more concerned his blood sugar getting erratic results.Customer states he took medication sometimes because of the results he was getting.When customer tested within 15 minutes this morning it went from 48 mg/dl to 131 mg/dl fasting.Customer usually tests his blood sugar after eating and then takes his medication.
 
Additional Manufacturer Narrative
(b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen) test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Customer also stated results have been high but is more concerned with results being erratic.Customer stated that he took medication sometimes because of the results he was getting.The customer is concerned with test results from fasting back to back blood tests of 48 and 131 mg/dl.The customer's expected fasting blood glucose test result is 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (customer is not concerned with fasting results of 48 and 64 mg/dl being low): (b)(6).Customer is concerned with the 48mg/dl and then 131mg/dl reading within 15 minutes.Customer says that since the hurricane his readings have been astronomically higher.Customer was more concerned his blood sugar getting erratic results.Customer states he took medication sometimes because of the results he was getting.When customer tested within 15 minutes this morning it went from 48mg/dl to 131 mg/dl fasting.Customer usually tests his blood sugar after eating and then takes his medication.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7051163
Report Number1000113657-2017-01988
Device Sequence Number16423873
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY